MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION BAND 620BG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG31
Medical Device Problem Codes Calcified (1077); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dyspnea (1816); Mitral Regurgitation (1964); No Information (3190)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 year and 6 months post implant of this 31mm mitral annuloplasty band, it was explanted and replaced with a 29mm bioprosthetic valve.The reason for replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the reason for replacement was due to severe mitral regurgitation, extensive annular calcification extending from mid p3 through all of p2, along with exertional dyspnea.If information is provided in the future, a supplemental report will be issued.

Brand Name
BAND 620BG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8852607
Report Number2025587-2019-02450
Device Sequence Number318501
Product Code KRH
UDI-Device Identifier00613994759122
UDI-Public00613994759122
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Model Number620BG31
Device Catalogue Number620BG31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer08/09/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight88